# SDR CALA2024090302350

- Difficulty date: August 26, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N5300U197
- Condition: Corroded
- Location: Sta1681-1720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNELCORRODED  P/N 146N5300U197 REQUI RES SDR TRACKING INFO; REF NR 172653-0100-0056 ITEMS 2-7 FOR REP LACEMENT OF PART.  CHANNEL WAS REMOVED AND REPLACED IAW B757-200 SRM 51-40-02 FOR DETAILS SEE REF NON-ROUTINE 172653-0100-0056 ENTRY 8-7
